Vol. 25, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Isometric multipliers

Stephen Parrott

Vol. 25 (1968), No. 1, 159–166
Abstract

Let G be a locally compact group with right Haar measure. A left multiplier on Lp(G) is a bounded operator which commutes with all the operators induced by left translations. The main theorem of this paper states that every isometric left multiplier on Lp(G) for 1 p < , p2, is a scalar multiple of an operator induced by a right translation.

Mathematical Subject Classification
Primary: 22.65
Milestones
Received: 8 August 1966
Published: 1 April 1968
Authors
Stephen Parrott